# SDR 243733

- Difficulty date: January 13, 2005
- Submitted: January 15, 2005
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ERRATIC TQ FLUXUATES, ENGINE OVERTEMPS MULTIPLE TIMES.  ENGINE SHUT DOWN MANUALLY.  REMOVED AND REPLACED ECU, IAW GE CT7 M/M 74-00-00, GROUND RAN 45 MINS IAW GE CT7 M/M 71-00-00-5.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
